A generalization of Wiener's Tauberian theorem and harmonic analysis of rapidly increasing functions
Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 7 (1958), pp. 121-148
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MMO_1958_7_a2,
author = {B. I. Korenblum},
title = {A generalization of {Wiener's} {Tauberian} theorem and harmonic analysis of rapidly increasing functions},
journal = {Trudy Moskovskogo matemati\v{c}eskogo ob\^{s}estva},
pages = {121--148},
year = {1958},
volume = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MMO_1958_7_a2/}
}
TY - JOUR AU - B. I. Korenblum TI - A generalization of Wiener's Tauberian theorem and harmonic analysis of rapidly increasing functions JO - Trudy Moskovskogo matematičeskogo obŝestva PY - 1958 SP - 121 EP - 148 VL - 7 UR - http://geodesic.mathdoc.fr/item/MMO_1958_7_a2/ LA - ru ID - MMO_1958_7_a2 ER -
B. I. Korenblum. A generalization of Wiener's Tauberian theorem and harmonic analysis of rapidly increasing functions. Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 7 (1958), pp. 121-148. http://geodesic.mathdoc.fr/item/MMO_1958_7_a2/